Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Ear ringing
Jul 19, 2007

Hi there,

Over (at least) the past six months I have had constant ear ringing in both my ears. When I mentioned this to my HIV doc, she said she had received some similar recent complaints from other patients.

I am currently on Kaletra tabs and Kivexa (3TC & Abacavir) after having recently switched off Reyataz (Atazanavir)/Kivexa due to hair loss which appeared due to Reyataz - another story!...

Could this constant low grade ear ringing be a side-effect of HIV meds? Have you heard of such side effects? Is there any way to stop/reduce such ringing?

Any guidance would be appreciated.

Thanks!

Response from Dr. Conway

I am not at all aware of this being a side effect of the medications you are taking. The first step I would take would be to have a good ENT examination performed along with a hearing test. This will establish whether there is a physical basis for your symptoms and whether any additional tests need to be done to figure it out.



Previous
Elderly & HIV Positive
Next
weight gaining

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement